On primitive elements in a free group of rank $2$
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1962), pp. 101-106
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1962_5_a11,
author = {P. V. Stender},
title = {On primitive elements in a free group of rank $2$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {101--106},
year = {1962},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1962_5_a11/}
}
P. V. Stender. On primitive elements in a free group of rank $2$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1962), pp. 101-106. http://geodesic.mathdoc.fr/item/IVM_1962_5_a11/